# SDR 95ZZZX3811

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6303U
- Make and model: Cessna TU206G
- Aircraft serial: U20605409
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 0523920
- Condition: Worn
- Location: Lt Flap Center
- Part time: 3,515 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION NOTED THAT CENTER REAR FLAP ROLLER ON LEFT FLAP WAS NOT ROLLING AS FLAP MOVED.  REMOVED AND FOUND SEVERAL NEEDLE BEARINGS MISSING AND ONE SIDE OF ROLLER WAS FLAT.  NO REASON FOR DEFECT COULD BE FOUND.  NO DAMAGE TO FLAP TRACK.
